# SDR SWAA2021031150856

- Difficulty date: February 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT FWD CARGO BAY BS500A LBL26 WL157. / REPAIRED FRAME AT FWD CARGO BAY B/S 500A LBL 26 WL 157 IAW SRM 53-30-07-2R-1 REPAIR 1 59900U 07FEB21
